# SDR MWEA95520

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S2912282
- Condition: Corroded
- Location: Bs 129-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FLOOR PANEL CORRODED RT SIDE STA 120-STA 160.  REPLACED MOST OUTBOARD HAT CHANNEL IAW SRM 53-01.
